MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR 46MM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR 46MM PLT TIP
Catalog Number 321-25-46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the tip of a reamer broke in pilot hole while reaming the glenoid of this male patient.The tip was easily retrieved, and an x-ray was taken to verify nothing was left in the patient.Patient was last known to be in stable condition following the event.No parts or pieces fell into the wound.Patient was last known to be in stable condition following the event.Device to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) based on capa2017-12, the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip feature.(h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z-2663-2017, z-2664-2017, z-2665-2017, z-2666-2017, z-2668-2017, z-2668-2017.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR 46MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10648210
Report Number1038671-2020-00566
Device Sequence Number14139194
Product Code LXH
UDI-Device Identifier10885862087645
UDI-Public10885862087645
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-25-46
Device Lot Number128491018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;